A Note on the Lebesgue-Radon-Nikodym Theorem with respect to Weighted $p$ -adic Invariant Integral on ${\Bbb Z}_{p}$

Rim, Seog-Hoon, Jeong, Joohee . Abstract and Applied Analysis 2012. 2012 (696720) :-

Locate this article in:

Bibtex

@article{CIS-316886,
  Author = {Rim, Seog-Hoon and Jeong, Joohee},
  Title = {A Note on the Lebesgue-Radon-Nikodym Theorem with respect to Weighted $p$ -adic Invariant Integral on ${\Bbb Z}_{p}$},
  Journal = {Abstract and Applied Analysis},
  Volume = {2012},
  Number = {696720},
  Year = {2012},
  Pages = {--},
  Keywords = {}
}

Similar articles